image

Why is this happening to my programs?

RegosGaborRegosGabor Member Posts: 25 Enthusiast
I have an Acer Nitro 5 AN515-42 and every time I open Google Earth or Adobe Photoshop I get disorted screen and strange artifacts and I can’t do anything with it. I tried switching the gpu, reinstalled the drivers multiple times. Does somebody know the cause of this problem and knows a solution?

Best Answer

  • RegosGaborRegosGabor Member Posts: 25 Enthusiast
    Answer ✓
    Hi,
    Have you tried connecting the laptop to an external monitor with HDMI cable? If not give it a try.
    It didn’t help :(

FAQ & Answers

Sign In or Register to comment.

Who's Online1.2K

ashpat
ashpat
AWPidar
AWPidar
brummyfan2
brummyfan2
chugzilla
chugzilla
egydiocoelho
egydiocoelho
ExTurtles
ExTurtles
itMiles7
itMiles7
jhjhjhjh
jhjhjhjh
Katrin123
Katrin123
kurosammi
kurosammi
lucas_miguel
lucas_miguel
NicoleJ
NicoleJ
Ol_Snapper
Ol_Snapper
ralppp
ralppp
StevenGen
StevenGen
xapim
xapim
+1.2K Guests

Join in, share your experience!

It looks like you're new here. Sign in or register to get started.

Assistance by Acer


Drivers &
Manuals

Acer
Answers